Maximal operators of Cesàro means with varying parameters of Walsh–Fourier series

G. Gát, U. Goginava

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)

Abstract

The boundedness of maximal operators of subsequences of (C, αn) -means of partial sums of Walsh–Fourier series from the Hardy space Hp into the space Lp is studied.

Original languageEnglish
Pages (from-to)653-668
Number of pages16
JournalActa Mathematica Hungarica
Volume159
Issue number2
DOIs
Publication statusPublished - Dec 1 2019
Externally publishedYes

Keywords

  • almost everywhere summability
  • Cesàro mean
  • Hardy space

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Maximal operators of Cesàro means with varying parameters of Walsh–Fourier series'. Together they form a unique fingerprint.

Cite this